Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 40, NWS Indianapolis, IN

May 7, 20234 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 7, 2023, 1:51 AM EDT for 4 counties in Indiana. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2023, 1:51 AM EDT (05:51 UTC)
Expired
May 7, 2023, 2:13 AM EDT
In force
22 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 35 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 1:53 AM EDTHAIL 14 Se Elizaville, INHAIL UP TO QUARTER SIZE FALLING AT A RAPID RATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1709 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WUUS53 KIND 070551
SVRIND
INC011-057-063-097-070645-
/O.NEW.KIND.SV.W.0040.230507T0551Z-230507T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
151 AM EDT Sun May 7 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hendricks County in central Indiana...
  Northern Marion County in central Indiana...
  Eastern Boone County in central Indiana...
  Hamilton County in central Indiana...

* Until 245 AM EDT.

* At 151 AM EDT, severe thunderstorms were located along a line
  extending from 8 miles east of Lebanon to near Speedway, moving
  east at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Severe thunderstorms will be near...
  Zionsville around 155 AM EDT.
  Sheridan, Wynnedale and Spring Hill around 205 AM EDT.
  Carmel, Meridian Hills, Rocky Ripple, Williams Creek, Crows Nest 
  and North Crows Nest around 210 AM EDT.

Other locations in the path of these severe thunderstorms include
Westfield, Indiana State Fairgrounds, Broad Ripple, Morse Reservoir,
Noblesville, Cicero, Castleton, Arcadia, Geist Reservoir,
Indianapolis and Lawrence.

This includes the following highways...
 Interstate 65 between mile markers 118 and 131.
 Interstate 69 between mile markers 200 and 213.
 Interstate 74 between mile markers 68 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3994 8587 3993 8588 3993 8594 3987 8594
      3987 8595 3984 8595 3983 8596 3982 8637
      4013 8638 4022 8587
TIME...MOT...LOC 0551Z 259DEG 23KT 4008 8631 3981 8631 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Nield
2 follow-up statements
737 
WWUS53 KIND 070600
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
200 AM EDT Sun May 7 2023

INC063-070610-
/O.CAN.KIND.SV.W.0040.000000T0000Z-230507T0645Z/
Hendricks IN-
200 AM EDT Sun May 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3994 8587 3993 8588 3993 8594 3987 8594
      3987 8595 3983 8596 3982 8633 4014 8634
      4022 8587
TIME...MOT...LOC 0600Z 259DEG 23KT 4009 8625 3982 8625 

$$

INC011-057-097-070645-
/O.CON.KIND.SV.W.0040.000000T0000Z-230507T0645Z/
Marion IN-Boone IN-Hamilton IN-
200 AM EDT Sun May 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR NORTHERN MARION...EASTERN BOONE AND HAMILTON COUNTIES...

At 200 AM EDT, severe thunderstorms were located along a line
extending from 9 miles north of Zionsville to Speedway, moving east
at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

These severe storms will be near...
  Sheridan around 205 AM EDT.
  Rocky Ripple and Crows Nest around 210 AM EDT.

Other locations in the path of these severe thunderstorms include
Carmel, Westfield, Meridian Hills, Williams Creek, North Crows Nest,
Indiana State Fairgrounds, Broad Ripple, Noblesville, Morse
Reservoir, Castleton, Cicero, Arcadia, Geist Reservoir, Indianapolis
and Lawrence.

This includes the following highways...
 Interstate 65 between mile markers 118 and 128.
 Interstate 69 between mile markers 200 and 213.
 Interstate 74 between mile markers 70 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3994 8587 3993 8588 3993 8594 3987 8594
      3987 8595 3983 8596 3982 8633 4014 8634
      4022 8587
TIME...MOT...LOC 0600Z 259DEG 23KT 4009 8625 3982 8625 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Nield
910 
WWUS53 KIND 070613
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
213 AM EDT Sun May 7 2023

INC011-057-097-070623-
/O.CAN.KIND.SV.W.0040.000000T0000Z-230507T0645Z/
Marion IN-Boone IN-Hamilton IN-
213 AM EDT Sun May 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION...EASTERN
BOONE AND HAMILTON COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with these thunderstorms.

LAT...LON 3994 8587 3993 8588 3993 8594 3987 8594
      3987 8595 3983 8596 3982 8633 4014 8634
      4022 8587
TIME...MOT...LOC 0612Z 259DEG 23KT 4011 8615 3984 8615 

$$

Nield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 1:18 AM EDT, 33 minutes earlier.

Area forecast discussion, May 7, 1:18 AM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
118 AM EDT Sun May 7 2023

...Updated Aviation Discussion...

.Forecast Update...
Issued at 1005 PM EDT Sat May 6 2023

Main updates of concern will be on the warm air advection precip/iso-
convection that is slowly sliding east/northeast across Central
Indiana this evening.

Flow is uniform from the southeast in the low-levels, with a
strengthening meridional flow assisting to transport additional
moisture through the column. This is presently being observed with
rising dewpoints across Central/Southern Indiana. Coupled with this
has been gusty winds between 18-24kts, and is expected to persist
through the overnight hours. Aloft there is presently enough ascent
to parcels that they continue to moisten and encounter some elevated
instability that is allowing stronger vertical ascent. Fortunately
the potential for upscale growth along this leading nose does not
appear to be favorable; however, there is strong enough lift to
allow some lightning to develop. Expect the nose of the precip/iso-
convection to continue to slide east/northeast with minimal coverage
through early morning hours Sun. The next focus will be on the
developing complex well upstream in Iowa/Missouri that is progged by
several guidance members to slide east overnight.

The expectation is that the upstream convection will continue to
observe some upscale growth as it slides east into extreme Western
Illinois, and will be in some decaying state as it arrives in West
Central Indiana around 9-11Z. So for the overnight forecast, have
held onto the original forecast as there isn't much indication that
we need to deviate at this time.

&&

.Short Term...(This evening through Sunday)
Issued at 216 PM EDT Sat May 6 2023

Tonight.

A conditional severe weather risk is in place for tonight with the
potential for a decaying complex of storms to impact the area late
into the overnight hours. As of early afternoon, a lone storm had
moved into western Illinois and defied the CAMs to maintain longer
than expected, but details of this storm and any impacts to Indiana
are covered in the mesoscale discussion above.

By later this evening convective initiation is expected across
northern Missouri into Iowa with upscale growth into a line by the
time it reaches northwestern Illinois. It will then move into a
gradually more stable environment. Model soundings show that any
convection that arrives to the northwestern counties would be
elevated in nature with MUCAPE values in excess of 1000 J/kg but a
stout cap at 3kft.

Current thoughts are that there may be some elevated showers and
storms that initiate ahead of the line in the area of stronger WAA
but that the most potent portion of the storms would arrive towards
daybreak with a messy nature and severe weather being unlikely.  If
the storms build a stronger cold pool earlier in the night, they
will likely arrive earlier than daybreak and have a higher chance of
severe weather as it shifts southward to feed on the residual
instability.  Large hail looks to be the primary threat, but even
with the cap, an isolated wind gust is possible as well.

Sunday.

Showers and storms may then continue into the morning hours from any
overnight convection, but expect that much of the day will be dry
with gradually clearing skies as the convective debris dissipates. A
residual outflow boundary will settle somewhere across the southern
counties and perhaps as far south as the Ohio River which would be
the focus point for the next round of convective initiation. Current
thoughts are that the southwestern counties have a small threat for
storms with better chances further southwest.  Additional storms are
possible into the overnight hours but will be covered in the long
term section below.

&&

.Long Term...(Sunday night through Saturday)
Issued at 216 PM EDT Sat May 6 2023

Sunday Night Through Tuesday.

The messy pattern continues into the long term period as better
chances for storms arrive to central Indiana Sunday night into
Monday. There remains a lot of uncertainty as to how the storms
tonight may settle any outflow boundaries, which would then be areas
of focus for additional development.

Running off the expected scenario where convection moves in late
tonight and early tomorrow, the threat looks conditional to unlikely
for Sunday night with the outflow boundary south of Indiana and any
convection being a decaying complex that moves into the northwestern
counties during the overnight hours. Better chances for severe
storms from this system would be earlier in the day and across Iowa
and northern Illinois.

Weak northwesterly flow will continue to develop into the work week
with additional low confidence potentials for storm complexes Monday
and Monday night.  The cap looks weaker Monday which may interact
with the Sunday night outflow boundary to allow for storms during
the daytime hours Monday and possibly again during the overnight
hours. Current thoughts on the Monday storms would be that the best
chance for severe would be if storms fire during the afternoon with
the southeastern counties looking to be where the best chance for
surface convergence associated with the remnant boundary will be in
place.

Lesser chances for storms are expected for Tuesday as conditions
begin to flip, but there remains a lot of uncertainty as to how
things Monday would impact weather for Tuesday. Above normal
temperatures are expected through the period, but clouds may end up
keeping conditions closer to normal at times.

Wednesday Through Saturday.

Forecast confidence Wednesday into the weekend begins to increase as
the weather pattern becomes more synoptically driven. Weak high
pressure will be in place on Wednesday with drying aloft allowing
for the skies to clear from the last few days of occasional storms.
By Thursday a closed low will eject from eastern Colorado and begin
to track to the northeast with modest Gulf flow into the lower Ohio
Valley.

It's possible a weak storm complex could form Thursday night, but
think the better chances for any impact from that will be further
south. By Saturday a cold front associated with the aforementioned
low pressure system will approach the area with increasing chances
for precipitation.

&&

.Aviation...(06Z TAF Issuance)
Issued at 118 AM EDT Sun May 7 2023

Impacts:

* Thunderstorms occasionally impacting terminals through 13z and
  possibly again late today into Sunday night

* MVFR ceilings likely through the morning.

Discussion:

Scattered thunderstorms may impact terminals in the near term, with
the most confident window of impact occurring with upstream
thunderstorm complex in Illinois that will move through during the
predawn hours. Thunderstorm timing and coverage confidence decreases
thereafter, but there should be a lull until late Sunday/Sunday
night. MVFR ceilings will become common early morning through at
least midday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Update...Beach
Short Term...White
Long Term...White
Aviation...BRB
Hazardous weather outlook, May 6, 2:25 PM EDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
225 PM EDT Sat May 6 2023

INZ021-028>031-035>049-051>057-060>065-067>072-071830-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
225 PM EDT Sat May 6 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Isolated threat for storms late this afternoon across southwestern
Indiana. Greater chances across the state late tonight with large
hail the most likely threat.

Storm movement will be toward the southeast at around 30 to 40 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms chances continue Sunday through Tuesday, and again
Friday. Severe weather is possible at times.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of hail tonight would be helpful.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, May 7, 1:01 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
101 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             3 WSW THORNTOWN         40.12N 86.67W
05/07/2023  M1.00 INCH       BOONE              IN   PUBLIC

&&
Local storm report, May 7, 1:02 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     HAIL             3 WSW THORNTOWN         40.12N 86.67W
05/07/2023  E0.70 INCH       BOONE              IN   PUBLIC

&&
Local storm report, May 7, 1:04 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
104 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             WILLIAMSPORT            40.29N 87.29W
05/06/2023  E2.50 INCH       WARREN             IN   PUBLIC

            REPORT VIA TWITTER. TIME ESTIMATED VIA
            RADAR.

&&
Local storm report, May 7, 1:24 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             COVINGTON               40.14N 87.39W
05/06/2023  M2.25 INCH       FOUNTAIN           IN   PUBLIC

            RELAYED BY BROADCAST MEDIA.

&&
Special weather statement, May 7, 1:47 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
147 AM EDT Sun May 7 2023

INZ037-039-046-047-070630-
Hendricks IN-Boone IN-Hamilton IN-Marion IN-
147 AM EDT Sun May 7 2023

...A strong thunderstorm will impact portions of northeastern
Hendricks, northern Marion, southeastern Boone and southern Hamilton
Counties through 230 AM EDT...

At 146 AM EDT, Doppler radar was tracking a strong thunderstorm near
Brownsburg, or 12 miles northwest of Indianapolis, moving east at 30
mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Zionsville and Speedway around 155 AM EDT.

Other locations in the path of this storm include Carmel, Fishers,
Indianapolis and Lawrence.

This includes the following highways...
 Interstate 65 between mile markers 113 and 129.
 Interstate 69 between mile markers 200 and 209.
 Interstate 70 between mile markers 83 and 93.
 Interstate 74 between mile markers 64 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4003 8593 3987 8594 3987 8595 3978 8595
      3978 8643 3993 8643
TIME...MOT...LOC 0546Z 262DEG 25KT 3989 8633

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Nield
Local storm report, May 7, 1:48 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             1 WSW LEBANON           40.05N 86.49W
05/07/2023  U1.00 INCH       BOONE              IN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 11:21 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren39 min
May 6, 11:45 PM EDTSpecial Weather StatementINDMontgomery60 min
May 6, 11:58 PM EDTSevere Thunderstorm Warning Considerable damage threatINDFountain, Montgomery, Tippecanoe, Warren7 min
May 7, 12:11 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery24 min
May 7, 12:13 AM EDTSpecial Weather StatementINDPutnam32 min
May 7, 12:45 AM EDTSpecial Weather StatementINDBoone45 min
May 7, 1:21 AM EDTSevere Thunderstorm WarningINDBoone39 min
May 7, 1:47 AM EDTSpecial Weather StatementINDMarion43 min
May 7, 2:03 AM EDTSpecial Weather StatementINDHoward, Tipton57 min
May 7, 2:21 AM EDTSpecial Weather StatementINDHancock54 min
May 7, 2:42 AM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton48 min
May 7, 3:06 AM EDTSpecial Weather StatementINDDecatur, Rush54 min
May 7, 3:11 AM EDTSpecial Weather StatementINDFountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 2 more64 min
May 7, 3:26 AM EDTSpecial Weather StatementINDHenry64 min
May 7, 3:29 AM EDTSpecial Weather StatementINDDelaware, Madison, Randolph76 min
May 7, 3:55 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe23 min
May 7, 4:21 AM EDTSpecial Weather StatementINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion54 min
May 7, 4:23 AM EDTSpecial Weather StatementINDMorgan, Putnam67 min
May 7, 4:42 AM EDTSpecial Weather StatementINDRandolph63 min
May 7, 5:18 AM EDTSpecial Weather StatementINDBartholomew, Brown, Decatur, Hancock, Jackson, Jennings and 2 more72 min
May 7, 6:38 AM EDTSpecial Weather StatementINDClay, Owen, Vigo52 min
May 7, 7:20 AM EDTSpecial Weather StatementINDDaviess, Greene, Lawrence, Martin, Monroe, Sullivan40 min
May 7, 7:49 AM EDTAreal Flood AdvisoryINDGreene, Lawrence, Monroe, Owen3 hr
May 7, 8:03 AM EDTSpecial Weather StatementINDJackson, Lawrence42 min
May 7, 5:14 PM EDTSpecial Weather StatementINDKnox31 min
May 7, 6:15 PM EDTSpecial Weather StatementINDMartin45 min
May 7, 6:39 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.